MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) ,2025, a 46-year-old male underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 20 days.During the thrombectomy, while removing the revcore catheter from the patient, the radiopaque tip separated from the catheter but remained on the guidewire.The physician was able to be advanced and out of the patient's body through the protrieve sheath that was in the patient's right internal jugular vein.The patient did not experience any injury during the procedure.The procedure was completed and approximately 85% of the patient's clot was removed.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference: (b)(4).
 
Additional Manufacturer Narrative
The revcore thrombectomy catheter (revcore) was returned to the manufacturer and evaluated.Visual inspection of the device confirmed the tip had separated, and visual inspection revealed additional damage at the proximal hub, where the cap experienced separation.The tip was not returned with the remaining device.Images were taken of the inner catheter shaft, where the tip adhered to which revealed cured adhesive on the mating surfaces.As cured adhesive was observed, the failure is unlikely the result of deficiencies in the manufacturing process.An unopened device from the same lot was also returned and tested.Tensile testing was completed on the tip.The device passed production tensile testing.The tip separated likely due to the device being caught in particularly torturous anatomy which challenged the adhesive bond.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The device labeling includes the following warning statements: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." manufacturer reference #: (b)(4).

Brand Name
REVCORE THROMBECTOMY CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key22856326
Report Number3020347218-2025-00053
Device Sequence Number13008556
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public(01)00850291007383(17)260924(10)24090109
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K223609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number44-101
Device Lot Number24090109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER SHEATH, 16FR.; FLOWSAVER.; PROTRIEVE SHEATH.; TRIEVER16.
Patient Age46 YR
Patient SexMale